MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 22 41; HIP IMPLANT : BI MENTUM LINER

DEPUY ORTHOPAEDICS INC US BI MENTUM PFRK PE LINER 22 41; HIP IMPLANT : BI MENTUM LINER
Model Number BI-MENTUM PE Liner 22,2 / 41
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Physical Asymmetry (4573)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
It was reported that the patient dislocated during a physical therapy session.Was brought to or for open reduction.Head and liner were exchanged to lengthen the hip slightly due to leg length discrepancy noted by the patient but was intentionally left short after multiple surgeries due to contraction of soft tissues.Doi: (b)(6) 2021 dor: (b)(6) 2021 affected side: left hip.

Brand Name
BI MENTUM PFRK PE LINER 22 41
Common Device Name
HIP IMPLANT : BI MENTUM LINER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12083462
Report Number1818910-2021-50018
Device Sequence Number3235726
Product Code LZO
UDI-Device Identifier03662200015498
UDI-Public03662200015498
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/08/2021
Report Date (Section F) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBI-MENTUM PE Liner 22,2 / 41
Device Catalogue NumberDS10014122
Device Lot Number2002646A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/08/2021
Device Age1 MO
Event Location Hospital
Date Report to Manufacturer06/29/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 22.225+4 NK; BI MENTUM PFRK PE LINER 22 41
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Date Report Sent to FDA06/29/2021